MathSciNet Relay Station
MathSciNet bibliographic data
MR723815 (85e:53082) 53C42 (49F99)
Treibergs, Andrejs E.; Wei, S. Walter Embedded hyperspheres with prescribed mean curvature. J. Differential Geom. 18 (1983), no. 3, 513–521.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement